EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 29GA 1/2IN 10BAG 500 PL/WG; Syringe, Piston
Back to Search Results |
| Model Number |
928850 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Pharmacist reported was dispensing a 10 packet to patient and noticed 3 syringes in sealed bag without needle shields.Discard
lot # 2206101
catalog# walgreens syringe 928850
date of event 06.17.2024
sample status 06.17.2024
------------------------------------------------------------
this intake record was reviewed as part of capas #pr-00078 and #pr-00080 and deficiencies were identified.The following actions were taken, two additional complaint record was created for shield missing.With these actions completed, this intake record is now consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.No further action is required at this time unless new information becomes available.R.Rozenberg 14sep2026.
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.----------------------------------------------------------------------
this complaint record was reopened/opened and reviewed as part of capas #pr-00078 and #pr-00080.The review revealed that this complaint was determined to be a reportable event.The required activities for reporting this event were completed.The review confirmed that the complaint record is consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.There are no additional events or updates that meet the fda mdr reporting requirements.No further action is required at this time unless new information becomes available.Ioannis emmanouilidis ¿ 23-09-2026.